# SDR KCSA201908011193

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 87,038 hours, 14,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 2000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT FLOOR STA 2000 RBL 40 STIFFENER CRACKED
